I have been using Zoloft for a week (50 mg) and it is the first time I have used prescription drugs. I am suffering from mild depression and I am finding the side efects are making me feel worse. My anxiety level seems to have gone up and I am having alot of trouble sleeping. My question is are these side effects likely to dissappear or persist. It seems pointless in taking the meds if they make me more anxious and I can't sleep
I used to take zoloft and it takes any where from 3-6 wks to actually get in your system. If u can stand to wait that long. When mine kicked in it worked ok for me but I was not completely satisfied. I am now taking celexa 40 mg. It did take abt 5wks to get in my system but has worked great for me. Different ones work different for different people. I would call your nurse or dr and he may adjust the dose or give u something different. If u r looking for something to help u sleep also, u might mention that to doc too. He may have to prescribe u a sleep med along with your antidepressent. GOOD LUCK and if u have any other questions please don't hesitate to ask. There r alot of people here with lots of knowledge .
CWF, Hi! I have been on Zoloft for 6 years now and it works great for me. I know that one week is not enough time to let Zoloft take effect. Give it at least 2 weeks and maybe more. I f you are having anxiety it probably is not because of Zoloft. You probably need another medication that treats anxiety specifically, like Ativan or Zanax. There or, however, newer meds on the market that your doctor will know about. I recommend that everyone taking medications for mental health reasons see a psychiatrist. That is their expertise. They are very up to date on all the newer medications. I cannot say that for all of the medical doctors. Talk to your doctor about your concerns. Be patient. Alot of people have had to try several meds before finding the one that works for them. I wish you the best and remember we are here to support you! Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Dec 2009 • 3 answers
Posted 10 Jun 2010 • 5 answers
Posted 17 Mar 2017 • 1 answer
Posted 15 Nov 2017 • 2 answers
I am currently taking Zoloft for my depression and all of the side effects that have been mentioned?
Posted 19 Mar 2018 • 2 answers